Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Itching in penis followed by swelling and blisters after taking Bactrim post surgery for minor cyst removal. Counter medication?

Hi I need help for more immediate cure. I have gone to the emergency room for a minor cyst removal and was prescribed Bactrim antibiotic to take 2 times a day. Immediately within minutes I started to itch in my penis. Today is the second day and I have developed swelling and blisters all around it. Please let me know what is the immediate solution or counter medication?
Asked On : Wed, 5 Sep 2012
Answers:  1 Views:  534
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2012
Hi, Welcome to HCM, I am Dr. Das
First of all, stop taking bactrim and consult the treating doctor to change the drug.
Beore that just take cetrizine or levocetrizine 5mg stat. It will counteract the allergy.
Answered: Wed, 5 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor